# SDR DXTA2009060803680

- Difficulty date: June 7, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 4,931 hours, 3,895 cycles
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 10126332
- Part serial: F59540
- Condition: Inoperative
- Location: Lt Engine
- Part time: 3,895 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LT ENG SLOW TO ACCELERATE. NORMAL CLIMB OUT, N1 SYNC ON FL 180. LEVELED FL 390 N1 MATCHED 90 % ACCELERATING TO CRUISE. LESS THAN 2 MIN INTO ACCELERATION N1 DROPPED TO 60 % & FUEL FLOW DROPPED TO 220 PPH. DESCENDED TO FL 290. MOVING THROTTLE DID NOT CHANGE ENG PARAMETERS. LT FUEL FLOW STUCK AT 220 PPH. MATCHED LT THROTTLE TO RT. APPROACHING FL330 LT FUEL FLOW & N1 BEGAN TO INCREASE. AT FL 290 BOTH ENG PARAMETERS MATCHED & LT THROTTLE BECAME EFFECTIVE. ON DESCENT, BROUGHT BOTH THROTTLES UP FROM NEAR IDLE & NOTICED SLOW ACCELERATION ON LT ENGINE. N1 SYNC TURNED OFF DESCENDING THROUGH FL 180.
R&R FUEL CONTROL, FLOW DIVIDER & T1 SENSOR. C/W RUNS, OPS, LEAK & RIGGING CHECKS. PWR RUNS, ETC.  ALL RUN CHECKS SATISFACTORY.  WORK PERFORMED PER MM 71-00-00, 71-01-823660-205.

ORIGINAL SUBMISSION 6/8/2009 (ADP)
